# SDR DALA2019110206399

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1342024) CORROSION ON CHANNEL BTW STA 324 AND 345 RBL 62, AT PASSENGER CABIN FLOOR STRUCTURE (CPAX). CORRECTIVE ACTION: SUMMARY OF NRC00412 CORROSION LEVEL 2; FOR EXCESSIVE CORROSION ON CHANNEL BTW STA 324 AND 345 RBL 62, AT PASSENGER CABIN FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM 51-40-02 PAR.7 AND DWG141N5160-78 REV. CD.
